Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin AND Mirapex??????? (and Parnate)

Posted by indivmed on June 22, 2003, at 16:59:34

In reply to Re: Wellbutrin AND Mirapex??????? (and Parnate) indivmed, posted by rod on June 22, 2003, at 6:20:50

> In an above post, you were saying:
> >my brain is notorious for things working in the beginning and then me taking a major turn for the worse (usually with subsequent hospitalization).
>
> Ever thought to go too fast with meds? Rasising the dosage of a drug too fast is likely your problem, in my opinion. Adding another drug every few weeks is the best way to get overmedicated. How long are you on Parnate and Wellbutrin?
>

> I am no doctor, and I dont know much of you, but thats my opinion, maybe I am wrong.

Thanks for the post! I have essentially been on Wellbutrin off-and-on since 1999 but it has always been an adjunct medication. So it really hasn't been an "add-on," more like a constant. When I say off-and-on, I'll stop taking it for a month or two and it seems to "kick in" like the first time I took it. The med vacation was a suggestion by a pdoc.

I have been taking the Parnate for a month. I was not going to take anything with the Parnate but I was completely unable to get anything done because I was so tired, thus continued with the Wellbutrin. The lethargy involved with the Parnate is ongoing and has not subsided.

I know that Wellbutrin increases dopamine levels (not sure of mechanism or which dopamine receptors affected) as does Mirapex (mostly D3)--I would like to take one or the other, but not both. Perhaps Mirapex would be a better medication than the Wellbutrin? I'm getting kind of vague responses to the question.

As for starting meds at high dosages, I tend to get to the therapeutic dose as soon as possible as I'm a fast metabolizer and my body usually is quite non-responsive to meds in the beginning (at low doses I mean--and over months period...which I don't have time to wait through). My pdocs have never looked at the quick dose-escalation as an issue (my final doses have never been absurdly high or anything--plus, side effects are quicker to recede). I saw my new pdoc this past week and he seemed okay with looking at Mirapex versus Wellbutrin. But I have definitely taken your advice to heart and am going over my "med list" for the past couple of years again to maybe seen where this has been an issue and no one has picked up on it (including myself).

Thanks!
Rick


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[236081]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:indivmed thread:235935
URL: http://www.dr-bob.org/babble/20030619/msgs/236081.html